# SDR ASAA2023072244154

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,862 hours, 13,850 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 10102
- Condition: Faulty
- Location: #1 Engine
- Part time: 53,363 hours, 16,590 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENG STARTER VALVE STAYED ILLUMINATED THEN FLASHED WHILE STARTING. GROUNDED - YES. ACCOMPLISHED ALT DEACTIVATION PROCEDURES. REVERSED ALT DEACTIVATION PROCEDURES REF MPM 5-07-01 TBL3 ITEM 9 G. BERGONIA 53561 07/22/2023. RMVD & RPLD #1 ENG START VALVE ASSY REF MM 80-11-03 (VERFIED BONDING CK GOOD PER SAME. P. BASSEN 91832) OPS CK'D #1 ENG START VALVE OPS NORMAL NO LEAKS NOTED REF LGPG 60496132 FOR COWLING OPEN/CLSING & ALT DEACT PROCEDURES.
